# SDR AU990974

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 18190003
- Condition: Faulty
- Location: Mlg
- Component: 1203859400
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) LANDING GEAR SOLENOID VALVE AND/OR LANDING GEAR SELECTOR CONTROL UNIT SUSPECT FAULTY.
